Sudafed Mucus Relief Tablets16s

You have 0 of this in your trolley

Sudafed Mucus Relief Tablets
0 in trolley

Quantity of Sudafed Mucus Relief Tablets in trolley 0

0 in trolley.
Add to favourites or list
£4.10(25.6p each)4.10
Add to favourites or list
Mucus Relief Triple Action Cold & Flu Tablets
Reduces mucus. Unblocks your nose to ease breathing.Paracetamol, Guaifenesin & Phenylephrine How does this product help? Sudafed Mucus Relief Triple Action Cold and Flu Tablets with Paracetamol, Guaifenesin & Phenylephrine, help relieve the symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs. The tablets are non-drowsy.
  • Analgesic

Each Tablet contains the Active Ingredients: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg

Typical values

Preparation and Usage

Please read the enclosed leaflet carefully before use. How to take? For oral use. Swallow whole with water. Do not chew. Adults, the elderly and children 12 years and over: 2 tablets every 4 hours as required. Do not take more than 8 tablets (4 doses) in any 24 hour period. Do not give to children under 12 years old.

Warnings

  • Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.<br><br>CONTAINS PARACETAMOL: Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.<br><br>If you are taking medication or are under medical care, consult your doctor before using this medicine.<br>Do not take with other flu, cold or decongestant products. Do not use the tablets after the date shown on the pack.<br><br>Keep out of the sight and reach of children.

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer